Wednesday, April 23, 2014

Wednesday, September 03, 2008 Maureen, Community Member, asks

Q: funny feeling in upper chest

I have a funny, fluttering feeling in the upper center of my chest.  I have been on meds for acid reflux for several months, but still get this feeling.  I take 25 mg of toprol xl each day to control my pb.  i am 59 years old.  could this fluttering feeling be a side effect of one or both of the meds?

Answer This
Answers (1)
Me, Community Member
9/15/08 6:48pm

Just found out my dad has atrial fibrillation and am concerned I might too.  I have always put it off on my acid reflux, but I also experience a slight difficulty in breathing.  I figured the breathing problem was due to the slight scare when I feel the flutter.  The problem never happens when I am with a doctor. Atrial fibrillation produces a similar feeling.  Talk to a doctor.  I haven't, because I don't have insurance right now.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Maureen, Community Member— Last Modified: 06/15/12, First Published: 09/03/08